Back to Search Start Over

GALERKIN, PETROV-GALERKIN E MÍNIMOS QUADRADOS PARA A SOLUÇÃO DA CONVECÇÃO-DIFUSÃO TRANSIENTE.

Authors :
ROMÃO, ESTANER CLARO
MARTINS, JAIRO APARECIDO
CAMPOS SILVA, JOÃO BATISTA
APARECIDO, JOÃO BATISTA
Source :
Revista Iberoamericana de Ingeniería Mecánica; abr2012, Vol. 16 Issue 1, p61-74, 14p, 16 Graphs
Publication Year :
2012

Abstract

<i>Copyright of Revista Iberoamericana de Ingeniería Mecánica is the property of Editorial UNED and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)

Details

Language :
Portuguese
ISSN :
11372729
Volume :
16
Issue :
1
Database :
Complementary Index
Journal :
Revista Iberoamericana de Ingeniería Mecánica
Publication Type :
Academic Journal
Accession number :
85747863